# SDR DALA2022030401390

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FOUND AFT CGO STRUCTURE SHEAR TIE CORROSION AT STA 1307 S39L-S39R, CORRECTIVE ACTION: AFT CARGO AT STA 1307 BETWEEN S-39L AND S-39R 01EA CORRODED SHEAR TIE REPLACED AS PER B767-300 SRM 51-40. (2140840)
